# SDR AALA202402022753

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 20,226 hours, 8,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BRYANKARNAFA
- Condition: Inoperative
- Location: Seat Row 22abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT - MOUNTED EMERGENCY AISLE LIGHT 22 ABC INOPERATIVE. REMOVED AND REPLACED EMERGENCY MOUNT LIGHT 22 ABC.
